# SDR 98ZZZM87

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Rail
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT I/N SEAT RAIL HAS CORROSION PAST LIMITS (FWD 23 INCHES).  REMOVED 24 INCHES OF SEAT RAIL RT INBOARD FORWARD AND SPLICED IN NEW SECTION OF SEAT RAIL PER SRM 53-00-32 PAGES 202, 203 AND 204.  ANODIZED REPLACEMENT PART TO MIL-A-8625F PER BAE FAX DJR/RJO641-97.  GEN W/C FOR REINSPECT EVERY 1000 CYC.
